# SDR DALA2024112011092

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,420 hours, 33,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Faulted
- Location: Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 2L SLIDE LIGHT INOP. CORRECTIVE ACTION: R/R LIGHT SWITCH OPS CK GOOD REF B757 AMM 25-66. (0666576)
